Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I seem to be having a reaction to fluconazole (

I seem to be having a reaction to fluconazole ( even though I had it before with no troubles) But I got severe yeast infection under the fold
( abdomen) and I took 4 fluconazole and either my body 150mg and either my body needs to adjust to it or Im having troubles. my Dr. still wants me to take it everyday.
your opinion
Sun, 6 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my mom is on paclitaxel for cancer(sorry about my spelling). Tonight she had a severe skin itching reaction to Cereve cream on her back. We had to use triamcinolone 0.1% cream to calm it down - I believe this is a steroid. She also took 1/2 a Benadryl to calm the itching. Meanwhile, She s having a possible yeast infection above her anus, so she s taken a fluconazole earlier in the evening. I see there s interaction danger between the triamcinolone cream and the fluconazole. Should I watch her for a period of time to ensure she s OK? She s 89 and it s one thing after another, obviously.

doctor1 MD

I am having a reaction to fluconazole tablets. I took one Tuesday and started feeling sick Wednesday afternoon. I am supposed to take another one this coming Tuesday. My pharmacist said not to if I am feeling better. How long does it take the side effects to go away. Achy all over, dizzy, cold chills, headache some nausea? Thanks

doctor1 MD

I am taking ocella for oral birth control. I am supposed to get my period today but I haven t. I recently had 2 UTI s and a yeast infection. I was put on an antibiotic for the first UTI (I don t remember the name of it but it was different than the second UTI medication). I was then put on a sulfa antibiotic for the second UTI and Fluconazole for the yeast infection. I had an allergic reaction to the sulfa antibiotic and was put on prednisone for 5 days. I was also put on Hydroxyz for the itching of the hives (I only took 2 of the pills because they made me too tired. I m wondering why I haven t started my period and if any of these drugs could have reduced the effects or messed up my cycle?

Loading Online Doctors....